| Model Number |
8401 |
| Medical Device Problem Code |
False Alarm (1013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found no physical damage.Functional testing powered up the monitor and no occlusion error was present.Opened the monitor and found the restrictor tubing looked kinked.The small piece of tubing was replaced along with the absorber as pm.Device passed all functional testing.The root cause of the issue could not be determined, however the kinked tubing would likely result in intermittent occlusion.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken accordingly.Operator of device is unknown.Initial reporter also sent report to fda is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).
Event or Problem Description
It was reported that device keeps saying occlusion but no occlusion was found.No patient injury was reported.